Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Wire  Bored?

Author Topic: Question about the pill  (Read 83 times)

0 Members and 1 Guest are viewing this topic.

Offline Gomubukai

  • Sr. Member
  • ****
  • Posts: 360
  • Rec's: 6
  • Gender: Female
  • Personal text
    • Poke This Member
Question about the pill
« on: February 11, 2014, 03:05:52 PM »
I changed my pill about three months ago and noticed a couple of weeks ago I've lost about 3kg.

Could it be that the old pill made me put on weight and the new one has gotten me back to where I was?

I WAS super stressed and not eating well for a couple of weeks too. But I want to know if this sounds possible?

I know you can put on weight on the pill. I just want to know if changing to another one is so different you could lose it again???
Bookmark and Share

Offline colorlessideas

  • Jr. Member
  • **
  • Posts: 88
  • Country: us
  • Rec's: 0
  • Gender: Female
  • Mood: Indescribable
    Indescribable
  • Personal text
    • Poke This Member
Re: Question about the pill
« Reply #1 on: February 11, 2014, 04:31:54 PM »
It is more likely the eating and stress, however, changing pills can affect hormone levels, so I'd say it's possible that the change in prescriptions can be a factor in weight gain/loss.
Bookmark and Share
Nolite te bastardes carborundorum.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
5 Replies
719 Views
Last post September 15, 2009, 11:56:59 AM
by wowthisismetoaT
5 Replies
507 Views
Last post November 28, 2011, 09:51:33 PM
by smmaho
1 Replies
166 Views
Last post March 09, 2013, 01:49:10 PM
by JP90
4 Replies
259 Views
Last post December 06, 2013, 10:22:33 PM
by insights
5 Replies
159 Views
Last post February 25, 2014, 11:40:56 AM
by mollagan